# SDR DL72S960380

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corroded
- Location: Fs-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN THREE LOCATIONS BETWEEN STA 700 AND STA 720, S-27R AND S-28L.  DAMAGE WAS MACHINED TO LEAVE A MAXIMUM THICKNESS OF 0.063 IN THE CLAD 2024-T3 SKIN.  ALSO, THERE IS AN EXISTING EXTERNAL REPAIR DOUBLER, INSTALLED PER ER/A 208573-14 ON THE LOWER SKIN JUST AFT OF STA 720, ON S-28R.  DOUBLER AND DAMGED SKIN WAS REMOVED AND A SKIN SPLICE WAS INSTALLED PER THE BOEING S/B 727-53A203, REV 2, REF DL ERA 302829-14AD.
